| Model Number |
LF-GP |
| Medical Device Problem Codes |
Complete Blockage (1094); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Probable cause based on reasonably known information based on device evaluation was due to heavy kink and scratches found on the insertion tube and clogged channel, component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the tracheal intubation fiberscope forceps passage channel clogged with foreign material.There was no patient involvement.